LEARN, SHOP & CHAT ABOUT PLASTIC SURGERY, BEAUTY AND ANTI-AGING
You're here: Home > Message Boards > Ask A Plastic Surgeon, Doctor, Expert > Non-Surgical Cosmetic Procedures: Dr. Alex Rivkin

Plastic Surgery, Beauty, Skin Care Message Boards & Blogs

Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.

SUBSCRIBE: Sign up to get newsletter with weekly popular topics discussed on the boards  
 

Silcone Filler

Ask Dr. Rivkin questions on all non-surgical cosmetic procedures, laser treatments, and injection fillers, including Botox, Juvederm, Restylane, Radiesss, Sculptra, IPL, Fraxel, Thermage, Mesotherapy, Non-surgical nose job, chin/cheek augmentation, and many other procedures.

Silcone Filler

Postby Toni-C » Sun Nov 23, 2008 12:59 am

Dear Dr. Rivkin:

Approx. 5 yrs. ago my derm. in Miami injected silkon in my laugh lines, crows feet & the 2 lines between my eyebrows (11). He did this 2 times. Fine results. He retired.
3 yrs. ago I went to a S. Beach Doc. He did the same thing plus put it in my lip line & mouth commas. Fine.
In the past 2 yrs., he has done this 4x's plus put some silicone where he put restalyne (near my cheeks/eye area). This Dr. wanted to fill my cheeks-couldn't afford another $3K.
Lately, I've noticed a tiny granuloma in my rt. laugh line.
Now, I have an obvious puffy (raised area) mark between my eyebrows (11) & the cheek area/stays red if touched too much. Appears to be getting worse.
Just found out this is not FDA approved for this type of use & have these granulomas.

Appreciate any help. Thanking you in advanced.
Toni
Toni-C
 
Posts: 228
Joined: Thu Nov 06, 2008 4:13 pm
Location: Florida



Postby AlexanderRivkinM.D. » Mon Nov 24, 2008 6:01 pm

hi toni,
i'm sorry to hear this.
i do not use silicone for this reason.
i would go to see someone who has alot of experience with aesthetic injections. they can take a look at you and decide what the best course of action would be. the best way to figure out who that is, is to go on the allergan website and find the biggest users of botox in the miami area. these are the docs that have the most experience with injections.
most likely is that you will get some steroid injections in the areas that are swollen and that should help.
Alexander Rivkin, M.D.

11645 Wilshire Blvd. Suite 800 Los Angeles, CA 90025
www.westsideaesthetics.com
Telephone: 310 443 5273

Online recommendations are not a substitute for live consultation and examination and should not be considered as medical advice.
User avatar
AlexanderRivkinM.D.
 
Posts: 497
Joined: Mon Nov 19, 2007 3:40 pm
Location: Los Angeles, CA



Postby Toni-C » Mon Nov 24, 2008 6:13 pm

Thank you so much for your reply.
I will discuss this issue w/my Chronic Fatigue doctor, Dr. Nancy Klimas, at the University of Miami, School of Miller. She would know someone capable that would be of help.

If a cortisone injection would improve the situation this is great news. I'm not interested in surgical removal.

Again, I appreciate your time answering my concerns.

Take care.
Toni
Toni-C
 
Posts: 228
Joined: Thu Nov 06, 2008 4:13 pm
Location: Florida




Return to Non-Surgical Cosmetic Procedures: Dr. Alex Rivkin

 

Featured Specialists











 
//test